# SDR CALA2022053001397

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 70,457 hours, 25,634 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: NA
- Condition: Unreliable
- Location: Fo Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRSPEED AND ALT UNRELI ABLE AT FL350 F/O INST WERE NOT  RELIABL E VISUAL INSPECTION. PUMP THE AIRCRAFT UP AND VERIFY ALL AIRSPEED AND ALT INDICATORS ARE WORKING NORMAL. FO AIRSPEED AND ALT RETURNED TO NORMAL ONCE THEY HIT LOWER TALKED TO CREW THEY REPORTED THAT AIRSPEED AND ALT WENT BACK TO ALTITUDE. CHECK PROPE HEATS AND MAKE SURE THEY ARE GETTING HOT NORMAL AS THEY GOT CLOSER TO LANDING. MOST LIKELY THE F/O PROBE ENOUGH. MOST LIKELY PROBS GOT ICE ON THEM AND MELTED AT LOWER IS NOT HEATING UP CORRECTLY AND GOT ICE ON IT WHEN THEY WERE AT ALTITUDE. DIDNT SEE ANY WEAR OR DAMADGE ON PROBES WHEN DOING ALTITUDE. RECOMEND CHECKING THE HEAT ON ALL THE PROBES AND THEN ACCOMPLISHED PITOT HEAT TEST REF. 30-31-00-730-801 AND STATIC REF. AMM TASK 34-21-01-400-801. AND TOTAL AIR SYSTEM PRESSURIZATION REF. AMM TASK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1813307  SN OFF 3250 34-11-00-790-802 NO FAULTS NOTED AT THIS TIME. REMOVED AIR DAYA REF UNIT. INSTALLED SERVICEABLE AIR DATA UNIT. OPS CHECK GOOD ADD EMP:U112733 UNIT, ADIRU, AI  OFF 60-3421-9-0001 3250 ON 60-3421-9-0001 5051
